# SDR LR7A2022062403162

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 3712824
- Condition: Cracked
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER DRY BAY CWS20R LONGERON WITH CRACKED HOLES AT FS517, WL269. / REPAIRED IAW LAC MEA 382-57-22-020.    NR# 1000699797.
